# SDR CALA2014071191454

- Difficulty date: July 7, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 86,049 hours, 24,776 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Torn
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSEMBLY INNER SKIN TORN AFT SIDE AT SECOND FROM BOTTOM LIGHTING HOLE.  REMOVED & REPAIRED L4 DOOR ASSEMBLY INNER SKIN AFT SIDE FROM BOTTOM LIGHTING HOLE.
